# SDR HEEA061155

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 206076035103
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTON WILL NOT POP ON FILTER ASSEMBLY.
